# SDR AWXA200301022

- Difficulty date: August 13, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .5 INCH CRACK WAS FOUND ON PASSENGER CABIN FLOORBEAM AT BS 520, LBL 24.  MAINTENANCE STOP DRILLED CRACK ON FLOORBEAM AT BS 520, LBL 24 AND PERFORMED HFEC INSPECTION TO VERIFY CRACK IS CONTAINED; FABRICATED 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW AWA ER 15-5311-03241-ES2.
